# SDR DALA13004140960

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 60,136 hours, 44,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 22DE OF THE CABIN WAS INOPERATIVE.  MX FOUND A LOOSE WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN AND THE SYS RETURNED TO NORMAL OPERATION.
